# SDR P5CA9701534

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65B140633
- Condition: Corroded
- Location: Bs 1447
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ACCESS PANEL SUPPORT KEEL BEAM BOX BS 1447 LBL 15.  REPLACED PER BOEING SRM 51-10-01.
